• question-icon

    What causes persistent anxiety and depression?

default
Posted on Mon, 3 Jul 2017 in Mental Health
Question: Hi, since 3 days I'm experiencing an unusual fatigue as soon as I walk or do any effort I feel like I'm fainting I feel my heart beating somewhat fast. Also I've been having this constant burp as is I have tons of air in my stomach every time I eat I feel discomfort about 10 min from eating. My head is heavy as if I have a hangover. I m suffering from depression and anxiety for sometime now and I've been on wellbutrin for over a year. THey gave me Xanax and that seems to calm me down but as long as I'm sitting as soon as I stands the symptoms come again. This comes and goes throughout the day.
doctor
Answered by Dr. Seikhoo Bishnoi 46 minutes later
Brief Answer:
This could be due to anxiety.

Detailed Answer:
Hello thanks for asking from HCM for your health related doubts

I can understand your concern. You are taking treatment of depression and anxiety. You are having symptoms like fatigue, feeling of fainting and rapid heart rate especially when you stand up after sitting. First possibility that comes in my mind is postural hypotension. This is reduction of blood pressure on standing after sitting for some time. You can get your blood pressure checked at time of sitting position and then immediately on standing up after sitting for some time. If there is drop in blood pressure by 20 mm then that could be due to postural variations. Most of antidepressants have this side effect but you are on Wellbutrin and this drug is safe if we consider this side effect. Still I'd advise you to get the blood pressure checked.

Other possibility is relapse of anxiety symptoms. The response on taking Clonazepam also supports this.

Other possible reasons could be vitamin B12 deficiency and hypothyroidism. Get your B12 and thyroid hormone levels done to rule out these conditions. If these comes in normal range then we can label these symptoms occurring due to anxiety. You can re-consult your psychiatrist for evaluation of these symptoms.

Thanks and Take care.

You are welcome to ask follow up doubts.
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Seikhoo Bishnoi

Psychiatrist

Practicing since :2007

Answered : 5181 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Postural hypotension

doctor1 MD

Hi, I've been having a drop in BP when I go from sitting to standing and I feel like I'm on an elevator and very lightheaded when I stand up ....

doctor1 MD

I am currently taking Trazadone 50mg for depression and sleep problems, Klonopin .05mg for anxiety disorder and essential tremors in my hands, and...

doctor1 MD

This is a question about my mother, age 93. Mom has bad neck arthritis . No surgery. She had some injections in the neck and upper cervical,...

doctor1 MD

My Mother, 84, has postural hypotension, COPD,severe osteoarthritis,.

Blood pressure drops when stands. On medication to raise blood pressure,...

doctor1 MD

I stopped smoking 2 weeks ago and my hypertension has dropped dramatically from 150/95 to 110/75. (I'm 60 years old.) I have been taking a cocktail...

doctor1 MD

I am a 49 year old female...I keep getting what I feel like is a surge in my head. I had a CT scan done and everything came back fine..that is the...

doctor1 MD

name; MADHUMITA KODAL aged 43yrs. facing problems in front portion of head with giddiness,cramping hand&leg both,felling feeble at the time of...

Get personalised answers from verified doctor in minutes across 80+ specialties

156 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Seikhoo Bishnoi
  • Q - Sight problem. Taking pregabalin for fibromyalgia. Should I stop...

  • Q - Found mucus and pus cell in stool test. Suggested to go for colonoscopy...

  • Q - Suffering from erectile dysfunction. Taking paroxetine and sustimax....

  • Q - On medication for clinical depression. What diet should I take to reduce...

  • Q - Alcoholic, suffering from OCD, depression, suffered seizure. Prescribed...

  • Q - Trying to quit tobacco. What should I do for this?

  • Q - Taking clozazepam. Safe and easy method to stop taking this medicine?

  • Q - Taking fluoxidine, lectopam. Feeling weak, anxiety, nervous and chest...

  • Q - Aderall induced psychosis. How long will the effects last?

  • Q - Started getting panic attack after taking mucinex dm. Cause for concern?

backtotop2